AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Back to Search Results |
| Model Number |
J20007D |
| Medical Device Problem Codes |
Computer Software Problem (1112); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4: unknown/not provided.Section d6a: if implanted, give date: not applicable, as product is not an implantable device.Section d6b: if explanted, give date: not applicable, as product is not an implantable device.Product evaluation: field service engineer (fse) was onsite and performed a system evaluation for this incident.Fse determined that the device failed to function as intended.Pre-expander was replaced due to component failure.The complaint issue was confirmed, and it was attributed to the pre-expander component failure.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search of complaints related to this serial number was performed.The search revealed 7 additional complaint folder was received for this complaint type.No escalations are required.Conclusion: as a result of the investigation, it was determined that the issue was due to a component failure.Part was replaced, and the system is performing as intended.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Customer reported a case of transient light sensitivity syndrome on a patient.Customer typically have their post-op patient use pred-moxi qid for 1 week, and then stop.For cases of tlss, the customer prescribe them on a taper regimen of pred-acetate 1%.Pre-surgery best corrected visual acuity (bcva): 20/15.Bcva and uncorrected visual acuity va follow up surgery: bcva: 20/15, ucva: 20/15.Lasik performed both eyes (ou), but only right eye (od) affected.Patient started noticing symptoms on approximately (b)(6), but called the office on (b)(6).Customer saw patient on(b)(6).Pt is scheduled for a follow up appointment on (b)(6) for a post-op once steroid regimen is done.Pt knows to call back before (b)(6) if there is no improvement or if things get worse.The surgeon verified that they all resolved within a couple days of starting the steroid drop regimen per follow up.
Additional Manufacturer Narrative
Additional information: on (b)(6) 2024, the clinical application specialist (cas) attended surgical cases and gelled the laser.Prior to cases, cas gelled the laser and received 80% melt at 1.10uj at 7/7 spot and line.The staff confirmed there were no complaints of tlss from the last surgical day.Max energy prior to all cases remained constant at 2.28uj.Bed and side cut energies were unchanged from 1.00uj bed energy, and 0.90uj side cut energy with a 7/7 spot and line.In cas speaking with dr.(b)(6), it was agreed to lower the bed energy slightly to 0.95uj.This was made the default.13 total lasik cases.Correction: upon further review on (b)(6) 2024, it was noted that information was inadvertently omitted from the initial report.Therefore, the missing information is captured in this supplemental report.On (b)(6) 2024, our clinical application specialist (cas) attended surgical cases and gelled the laser before, in the middle, and end of cases.Cas was at the site in response to prior complaints of tlss.Max energy prior to all cases varied between 2.27uj and 2.28uj.Bed and side cut energies were unchanged from 1.00uj bed energy and 0.90uj side cut energy with a 7/7 spot and line.Prior to cases, cas gelled the laser and received 80% melt at 1.20uj.In the middle of cases over the lunch break, cas gelled it at roughly 1.12uj with 80% melt.At the end of the day, the reading was still at roughly 1/12uj with 80% melt.Also, removing the h6.Device code, 1112 - computer software problem as the issue did not occur during a procedure.Replacing with the h6.Device code, with 2993 - adverse event without identified device or use problem.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.